Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On $k$-reflexive representations of algebras


Authors: K. R. Fuller, W. K. Nicholson and J. F. Watters
Journal: Proc. Amer. Math. Soc. 125 (1997), 47-50
MSC (1991): Primary 16P10; Secondary 47D15
DOI: https://doi.org/10.1090/S0002-9939-97-03666-6
MathSciNet review: 1363461
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Module theoretic methods are employed to obtain simple proofs of extensions of two theorems of E. A. Azoff regarding the reflexivity of direct sums of copies of an algebra of operators on a finite dimensional Hilbert space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16P10, 47D15

Retrieve articles in all journals with MSC (1991): 16P10, 47D15


Additional Information

K. R. Fuller
Affiliation: Department of Mathematics, University of Iowa, Iowa City, Iowa 52242
Email: kfuller@math.uiowa.edu

W. K. Nicholson
Affiliation: Department of Mathematics and Statistics, University of Calgary, Calgary, Alberta, Canada T2N 1N4
Email: wknichol@math.ucalgary.ca

J. F. Watters
Affiliation: Department of Mathematics and Computer Science, University of Leicester, Leicester, England Le1 7RH
Email: jfw@leicester.ac.uk

DOI: https://doi.org/10.1090/S0002-9939-97-03666-6
Received by editor(s): July 14, 1995
Additional Notes: This research was supported by NATO Collaborative Research Grant 920159 and NSERC Grant A 8075
Communicated by: Ken Goodearl
Article copyright: © Copyright 1997 American Mathematical Society